zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On oscillatory solutions of quasilinear differential equations. (English) Zbl 1103.34016
The authors present necessary and sufficient conditions for the existence of at least one oscillatory solution of a second-order quasilinear differential equation. The results obtained yield also new conditions guaranteeing the coexistence of oscillatory and nonoscillatory solutions.

MSC:
34C10Qualitative theory of oscillations of ODE: zeros, disconjugacy and comparison theory
WorldCat.org
Full Text: DOI
References:
[1] Agarwal, R. P.; Grace, S. R.; O’regan, D.: Oscillation theory for second order dynamic equations. Ser. math. Anal. appl. 5 (2003) · Zbl 1043.34032
[2] Bartušek, M.; Cecchi, M.; Došla, Z.; Marini, M.: Global monotonicity and oscillation for second order differential equation. Czechoslovak math. J. 55, 209-222 (2005) · Zbl 1081.34029
[3] M. Bartušek, On existence of singular solutions of the differential equation with p-Laplacian, Arch. Math. (Brno), submitted for publication
[4] M. Bartušek, J.R. Graef, The nonlinear limit-point/limit-circle problem for second order equations with p-Laplacian, Dynam. Systems Appl., in press
[5] Cecchi, M.; Došlá, Z.; Marini, M.: On nonoscillatory solutions of differential equations with p-Laplacian. Adv. math. Sci. appl. 11, 419-436 (2001) · Zbl 0996.34039
[6] Chanturia, T. A.: On asymptotic representation of oscillatory solutions of the Emden -- Fowler type equation. Differ. uravn. 17, 1035-1040 (1981)
[7] Drábek, P.; Manashevich, R.: On the closed solution to some nonhomogeneous eigenvalue problems with p-Laplacian. Differential integral equations 12, 773-788 (1999) · Zbl 1015.34071
[8] Kiguradze, I.; Chanturia, T.: Asymptotic properties of solutions of nonautonomous ordinary differential equations. (1993)
[9] Mirzov, J. D.: Asymptotic properties of solutions of systems of nonlinear nonautonomous ordinary differential equations. Folia fac. Sci. natur. Univ. masaryk. Brun. math. 14 (1993)
[10] Ou, C. H.; Wong, S. W.: On existence of oscillatory solutions of second Emden -- Fowler equations. J. math. Anal. appl. 277, 670-680 (2003) · Zbl 1027.34039
[11] Wong, P. J. Y.; Agarwal, R. P.: Oscillatory behavior of solutions of certain second order nonlinear differential equations. J. math. Anal. appl. 198, 337-354 (1996) · Zbl 0855.34039
[12] Wong, P. J. Y.; Agarwal, R. P.: The oscillation and asymptotically monotone solutions of second order quasilinear differential equations. Appl. math. Comput. 79, 207-237 (1996) · Zbl 0872.34020